MathSciNet Relay Station
MathSciNet bibliographic data
MR1241287 (94i:30020) 30C65 (46E99)
Heinonen, Juha; Koskela, Pekka Sobolev mappings with integrable dilatations. Arch. Rational Mech. Anal. 125 (1993), no. 1, 81–97.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement